Alert archive / North Dakota / Frost Advisories in 2012

Frost Advisory 7, NWS Bismarck, ND

May 29, 201221 counties in North Dakota

NWS Bismarck, ND issued this frost advisory at May 29, 2012, 4:16 AM CDT for 21 counties in North Dakota. It took effect at May 30, 2012, 1:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 29, 2012, 4:16 AM CDT (09:16 UTC)
In effect from
May 30, 2012, 1:00 AM CDT
Expired
May 30, 2012, 9:00 AM CDT
In force
8 hr
Issued by
NWS Bismarck, ND
All 21 counties

Bottineau County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Emmons County, ND, Foster County, ND, Grant County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 78 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.3 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2012-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2012-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1338 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

332 
WWUS73 KBIS 290916
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
416 AM CDT TUE MAY 29 2012

...FROST ADVISORY FOR CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA
TONIGHT...

.LOWS IN THE LOWER TO MID 30S AND FROST ARE FORECAST FOR CENTRAL
AND PORTIONS OF WESTERN NORTH DAKOTA TONIGHT...GENERALLY EAST OF
NORTH DAKOTA HIGHWAY 8. THIS INCLUDES THE CITIES OF
MINOT...BISMARCK...MANDAN...JAMESTOWN AND RUGBY. SENSITIVE
OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-292100-
/O.NEW.KBIS.FR.Y.0007.120530T0600Z-120530T1400Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...
EDGELEY...ASHLEY...OAKES
416 AM CDT TUE MAY 29 2012 /316 AM MDT TUE MAY 29 2012/

...FROST ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM
CDT /8 AM MDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO
9 AM CDT /8 AM MDT/ WEDNESDAY. 

* LOWS IN THE LOWER TO MID 30S AND FROST ARE FORECAST FOR CENTRAL
  AND PORTIONS OF WESTERN NORTH DAKOTA TONIGHT...GENERALLY EAST OF
  NORTH DAKOTA HIGHWAY 8.

* SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

&&

$$

AYD
5 follow-up statements
114 
WWUS73 KBIS 291213
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
713 AM CDT TUE MAY 29 2012

...FROST ADVISORY FOR CENTRAL AND PORTIONS OF WESTERN NORTH
DAKOTA TONIGHT...

.LOWS IN THE LOW TO MID 30S AND FROST ARE FORECAST FOR CENTRAL
AND PORTIONS OF WESTERN NORTH DAKOTA TONIGHT...GENERALLY EAST OF
NORTH DAKOTA HIGHWAY 8. THIS INCLUDES THE CITIES OF MINOT...
BISMARCK...MANDAN...JAMESTOWN AND RUGBY. SENSITIVE OUTDOOR PLANTS
MAY BE KILLED IF LEFT UNPROTECTED.

NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-292015-
/O.CON.KBIS.FR.Y.0007.120530T0600Z-120530T1400Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...
EDGELEY...ASHLEY...OAKES
713 AM CDT TUE MAY 29 2012 /613 AM MDT TUE MAY 29 2012/

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/
TO 9 AM CDT /8 AM MDT/ WEDNESDAY...

* LOWS IN THE LOW TO MID 30S AND FROST ARE FORECAST FOR CENTRAL
  AND PORTIONS OF WESTERN NORTH DAKOTA TONIGHT... GENERALLY EAST
  OF NORTH DAKOTA HIGHWAY 8.

* SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

&&

$$

AYD/RK
871 
WWUS73 KBIS 291542
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1042 AM CDT TUE MAY 29 2012

...FROST ADVISORY FOR CENTRAL AND PORTIONS OF WESTERN NORTH
DAKOTA TONIGHT...

.LOWS IN THE LOW TO MID 30S AND FROST ARE FORECAST FOR CENTRAL
AND PORTIONS OF WESTERN NORTH DAKOTA TONIGHT...GENERALLY EAST OF
NORTH DAKOTA HIGHWAY 8. THIS INCLUDES THE CITIES OF MINOT...
BISMARCK...MANDAN...JAMESTOWN AND RUGBY. SENSITIVE OUTDOOR PLANTS
MAY BE KILLED IF LEFT UNPROTECTED.

NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-292345-
/O.CON.KBIS.FR.Y.0007.120530T0600Z-120530T1400Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...
EDGELEY...ASHLEY...OAKES
1042 AM CDT TUE MAY 29 2012 /942 AM MDT TUE MAY 29 2012/

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/
TO 9 AM CDT /8 AM MDT/ WEDNESDAY...

* LOWS IN THE LOW TO MID 30S AND FROST ARE FORECAST FOR CENTRAL 
  AND PORTIONS OF WESTERN NORTH DAKOTA TONIGHT... GENERALLY EAST 
  OF NORTH DAKOTA HIGHWAY 8. 

* SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

&&

$$
WAA
729 
WWUS73 KBIS 300630
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
130 AM CDT WED MAY 30 2012

...FROST ADVISORY FOR CENTRAL AND PORTIONS OF WESTERN NORTH
DAKOTA TONIGHT...

.LOWS IN THE LOW TO MID 30S AND FROST ARE FORECAST FOR CENTRAL
AND PORTIONS OF WESTERN NORTH DAKOTA TONIGHT...GENERALLY EAST OF
NORTH DAKOTA HIGHWAY 8. THIS INCLUDES THE CITIES OF MINOT...
BISMARCK...MANDAN...JAMESTOWN AND RUGBY. SENSITIVE OUTDOOR PLANTS
MAY BE KILLED IF LEFT UNPROTECTED.

NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-301400-
/O.CON.KBIS.FR.Y.0007.000000T0000Z-120530T1400Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...
EDGELEY...ASHLEY...OAKES
130 AM CDT WED MAY 30 2012 /1230 AM MDT WED MAY 30 2012/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

* LOWS IN THE LOW TO MID 30S AND FROST ARE FORECAST FOR CENTRAL 
  AND PORTIONS OF WESTERN NORTH DAKOTA TONIGHT... GENERALLY EAST 
  OF NORTH DAKOTA HIGHWAY 8. 

* SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

&&

$$

AYD
454 
WWUS73 KBIS 300840
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
340 AM CDT WED MAY 30 2012

...FROST ADVISORY FOR CENTRAL AND PORTIONS OF WESTERN NORTH
DAKOTA THIS MORNING...

.LOWS IN THE LOWER TO MID 30S AND FROST ARE EXPECTED FOR CENTRAL AND
PORTIONS OF WESTERN NORTH DAKOTA THIS MORNING...GENERALLY EAST OF
NORTH DAKOTA HIGHWAY 8. THIS INCLUDES THE CITIES OF MINOT...
BISMARCK...MANDAN...JAMESTOWN AND RUGBY. SENSITIVE OUTDOOR PLANTS
MAY BE KILLED IF LEFT UNPROTECTED.

NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-301400-
/O.CON.KBIS.FR.Y.0007.000000T0000Z-120530T1400Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...
EDGELEY...ASHLEY...OAKES
340 AM CDT WED MAY 30 2012 /240 AM MDT WED MAY 30 2012/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

* LOWS IN THE LOWER TO MID 30S AND FROST ARE EXPECTED FOR CENTRAL
  AND PORTIONS OF WESTERN NORTH DAKOTA THIS MORNING... GENERALLY
  EAST OF NORTH DAKOTA HIGHWAY 8.

* SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

&&

$$

AYD
749 
WWUS73 KBIS 301400
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
900 AM CDT WED MAY 30 2012

...FROST ADVISORY IS CANCELLED...

.TEMPERATURES HAVE RISEN ABOVE FROST ADVISORY CRITERIA.
THEREFORE...THE FROST ADVISORY HAS BEEN CANCELLED.

NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-301500-
/O.CAN.KBIS.FR.Y.0007.000000T0000Z-120530T1400Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...
EDGELEY...ASHLEY...OAKES
900 AM CDT WED MAY 30 2012 /800 AM MDT WED MAY 30 2012/

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE FROST
ADVISORY. 

TEMPERATURES HAVE RISEN ABOVE FROST ADVISORY CRITERIA. 
THEREFORE...THE FROST ADVISORY HAS BEEN CANCELLED.

$$

TM

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at May 29, 3:45 AM CDT, 31 minutes earlier.

Area forecast discussion, May 29, 3:45 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
345 AM CDT TUE MAY 29 2012

.SHORT TERM...TODAY THROUGH WEDNESDAY...

HIGHLIGHTS OF THE SHORT TERM ARE CONTINUED BELOW NORMAL TEMPERATURES
THROUGH THE PERIOD AND THE THREAT FOR FROST FOR TONIGHT.

FOR TODAY...THE STORM SYSTEM THAT HAS IMPACTED THE AREA THIS PAST
WEEKEND IS FORECAST TO QUICKLY PROPAGATE INTO SOUTH CENTRAL ONTARIO
BY THE EARLY EVENING. THUS...SKIES SHOULD CLEAR FROM WEST TO EAST
DURING THE LATE MORNING AND INTO THE AFTERNOON WITH THE ASSOCIATED
THREAT FOR ISOLATED TO SCATTERED SHOWERS FOLLOWING SUIT.
NORTHWESTERLY SURFACE FLOW WITH HIGH PRESSURE BEGINNING TO BUILD
ACROSS THE STATE SPELLS ANOTHER COOL DAY ACROSS THE AREA WITH HIGHS
RANGING FROM THE LOW TO MID 50S ACROSS THE CENTRAL TO THE MID 50S
ACROSS THE WEST.

FOR TONIGHT...WITH HIGH PRESSURE CENTERED OVER NORTHEAST SOUTH
DAKOTA...A FAVORABLE LOCATION FOR REACHING COOL TEMPERATURES ACROSS
WESTERN AND CENTRAL NORTH DAKOTA...FROST WILL BE A THREAT. DECIDED
TO GO AHEAD AND ISSUE A FROST ADVISORY FOR LOCATIONS GENERALLY EAST
OF HIGHWAY 85 WHERE LOWS IN THE LOWER TO MID 30S ARE EXPECTED WITH
LIGHT WINDS AND CLEAR SKIES. ACROSS THE FAR WEST...ESPECIALLY THE
SOUTHWEST...INCREASING CLOUD COVER AHEAD OF THE NEXT UPPER LEVEL WAVE
SHOULD HELP TO KEEP OVERNIGHT LOWS IN THE UPPER 30S.

ON WEDNESDAY...PRECIPITATION SHOULD BE ONGOING ACROSS THE WEST SOUTH
OF HIGHWAY 2 DURING THE MORNING AND WILL CONTINUE THROUGHOUT THE
DAY...SPREADING INTO THE SOUTH CENTRAL AS THE UPPER LEVEL WAVE
PROPAGATES INTO NORTHWEST SOUTH DAKOTA DURING THE AFTERNOON. WITH
COOL MORNING TEMPERATURES AND PRECIPITATION LIKELY ALL DAY...HIGHS
ACROSS THE SOUTHWEST WILL STRUGGLE TO CLIMB INTO THE UPPER 40S.
HIGHS IN THE LOW 60S ARE POSSIBLE ACROSS THE UPPER JAMES RIVER
VALLEY AND NORTHERN NORTH DAKOTA WITH SUNSHINE EXPECTED.
OVERALL...THE 00 UTC GUIDANCE SUITE IS IN GOOD AGREEMENT...AND USED A
BLEND FOR MOST FIELDS. HOWEVER...DID TREND SLIGHTLY BELOW THE
CONSENSUS FOR OVERNIGHT LOWS TONIGHT BASED UPON BIAS CORRECTION.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...

THE MAIN FORECAST PROBLEM IN THE LONG TERM PERIOD WILL BE PINNING
DOWN FAVORED TIME FRAMES FOR PRECIPITATION GIVEN A RATHER LARGE
SPREAD OF OPERATIONAL/ENSEMBLE SOLUTIONS. AN UPPER LOW WILL LIKELY
BE EXITING THE REGION TO THE SOUTH WEDNESDAY NIGHT WITH SHOWERS
ENDING ACROSS THE SOUTH. THE SURFACE HIGH PRESSURE RIDGE WILL
LIKELY EXTEND ACROSS WESTERN NORTH DAKOTA BY 12Z THURSDAY
MORNING...AND LOW TEMPS ARE EXPECTED TO DIP INTO THE LOW/MID 30S
SOUTH AND WEST OF THE MISSOURI RIVER. HAVE ADDED MENTION OF FROST
IN GRIDS DURING THE OVERNIGHT HOURS. LOOKING AHEAD...FRIDAY WOULD
APPEAR TO BE FAVORED FOR SCATTERED SHOWERS AND PERHAPS ISOLATED
THUNDERSTORMS NEAR A WEAK SURFACE TROUGH. FOR THE UPCOMING
WEEKEND...THERE IS GENERAL CONSENSUS INDICATING UPPER RIDGING OVER
THE NORTHERN PLAINS...ALTHOUGH THERE IS STILL UNCERTAINTY AS TO
HOW AMPLIFIED THIS FEATURE WILL BE. A CONSENSUS BLEND BOOSTS
WEEKEND TEMPS INTO THE 70S TO LOWER 80S. ANOTHER FRONT WILL LIKELY
IMPACT THE FORECAST AREA DURING THIS PERIOD...MOST LIKELY LATE
SATURDAY AND SUNDAY.

&&

.AVIATION...
EXPECT MAINLY MVFR CIGS AT ALL TAF SITES THIS MORNING...WITH
PERIODS OF IFR CIGS ALSO EXPECTED AT KISN/KMOT. ISOLATED SHOWERS
WILL ALSO LINGER PAST 12Z THIS MORNING...BUT COVERAGE DOES NOT
WARRANT MORE THAN A VCSH GROUP. A N/NW WIND WILL BE DECREASING
FROM WEST TO EAST THROUGH THE DAY AS SURFACE HIGH PRESSURE BUILDS
INTO THE STATE.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM
MDT/ WEDNESDAY FOR NDZ002>005-010>013-019>023-025-034>037-042-
045>048-050-051.

&&

SHORT TERM...AYD
LONG TERM/AVIATION...RK
Hazardous weather outlook, May 29, 4:11 AM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
411 AM CDT TUE MAY 29 2012

NDZ001-009-017-018-031>033-040-041-043-044-300915-
DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-
HETTINGER-BOWMAN-ADAMS-
411 AM CDT TUE MAY 29 2012 /311 AM MDT TUE MAY 29 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PATCHY FROST IS POSSIBLE ACROSS SOUTHWEST NORTH DAKOTA WEDNESDAY
NIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS WESTERN AND CENTRAL
NORTH DAKOTA FRIDAY AND AGAIN SATURDAY NIGHT INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-300915-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
411 AM CDT TUE MAY 29 2012 /311 AM MDT TUE MAY 29 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A FROST ADVISORY IS IN EFFECT FOR CENTRAL AND PORTIONS OF WESTERN
NORTH DAKOTA TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS WESTERN AND CENTRAL
NORTH DAKOTA FRIDAY AND AGAIN SATURDAY NIGHT INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AYD

Nearby

Frost Advisories in North Dakota, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.